MathSciNet Relay Station
MathSciNet bibliographic data
MR499939 (58 #17682a) 43A05 (22A20)
Sleijpen, Gérard L. G. Locally compact semigroups and continuous translations of measures. Proc. London Math. Soc. (3) 37 (1978), no. 1, 75–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement